# SDR C2XA07IA129

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 16,244 hours, 12,461 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 38793500
- Part serial: 731
- Condition: Inoperative
- Location: Brake Assy
- Part time: 16,244 hours, 12,461 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2217, DURING TAXI THE CREW REPORTED SEVERAL OUTBOARD BRAKE INOP MESSAGES ON EICAS.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE OUTBOARD BRAKE SHUT OFF VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
